MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit

PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit
Catalog Number KT1835C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution due to the presence of an introducer sheath, which may have contributed to the dissection of a patient's right iliac artery, requiring surgical intervention for repair.The introducer sheath is manufactured and labeled by the oem and included in prytime's convenience kit.The case involved a 17-year-old male patient who was presented to the facility after sustaining a gunshot wound at close range with an assault rifle.The patient's injuries were identified at the left buttocks and hip, possibility an exit wound in the left groin.Upon arrival, the patient was in hemorrhagic shock, tachycardic with a low blood pressure in the 60's.Blood products were administered in the ed and then the patient was transferred to the or.In the or, percutaneous access was gained at the right common femoral artery (cfa) via a 7fr sheath.Initial placement of the reboa catheter was inserted and inflated at zone-1 for approximately 10 minutes and then adjusted to zone-3 for 20 minutes; total occlusion time was approximately 30 minutes.Per the medical team at the user facility, it was unknown if partial or complete occlusion was utilized.No issues were reported during the use of the catheter or sheath.It was noted that the patient was small, with small vessels (-0.56cm femoral) and probably weighed less than 100lbs.Following completion of the or procedure, the catheter balloon was deflated and removed in or.The sheath remained in place, as ir was planning on using the sheath for additional procedures.The patient was transferred to ir where they discovered a dissection of the patient's right iliac artery.Ir physician placed a stent to repair the dissection.The exact cause of the iliac dissection was unknown; however, execution of the reboa procedure could not be ruled out as a potential contributing factor.Overall, there was no confirmed deficiency with the prytime product exhibited in this case.There was no reported or alleged failure of the kit components, the kit, or its labeling.

Brand Name
REBOA CATHETER CONVENIENCE KIT
Common Device Name
Catheter introducer kit
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key19510503
Report Number3026788751-2024-00009
Device Sequence Number3418590
Product Code OFC
UDI-Device Identifier00863092000101
UDI-Public863092000101
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKT1835C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown